Skip to main content

Research Repository

Advanced Search

Almost positive curvature on the Gromoll-Meyer sphere

Eschenburg, J.-H.; Kerin, M.

Almost positive curvature on the Gromoll-Meyer sphere Thumbnail


Authors

J.-H. Eschenburg



Abstract

Gromoll and Meyer have represented a certain exotic 7-sphere Σ7 as a biquotient of the Lie group G = Sp(2). We show for a 2-parameter family of left invariant metrics on G that the induced metric on Σ7 has strictly positive sectional curvature at all points outside four subvarieties of codimension ≥ 1 which we describe explicitly.

Citation

Eschenburg, J., & Kerin, M. (2008). Almost positive curvature on the Gromoll-Meyer sphere. Proceedings of the American Mathematical Society, 136(9), 3263-3270. https://doi.org/10.1090/s0002-9939-08-09429-x

Journal Article Type Article
Online Publication Date Apr 23, 2008
Publication Date 2008
Deposit Date Nov 15, 2022
Publicly Available Date Nov 15, 2022
Journal Proceedings of the American Mathematical Society
Print ISSN 0002-9939
Electronic ISSN 1088-6826
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 136
Issue 9
Pages 3263-3270
DOI https://doi.org/10.1090/s0002-9939-08-09429-x

Files





You might also like



Downloadable Citations